I am worried with the recurring red rashes on the lower legs for a year now. It started with a small spot which was not itchy. Several small spots group together to make a bigger patch. Several patches occur in almost all parts of the legs, slowly going up the upper legs. There would be times that these become lighter and fade, then recur later. Had checked blood including lupus check but negative. It is not usually itchy but there would be times, but rarely, that it itches specially before it comes again. If you have any idea of what this is, I can attach picture of how it looks.
This could be allergic reactions to some unknown substance, eczema, dermatitis or skin hypersensitivity.
Are you allergic to any specific substances? Have you taken any medications for the lesions?
You should keep the areas clean, wear cotton socks to avoid sweating, use a powder to keep the areas dry , use calamine lotion at the sites. Oral antihistamine medications would help if the lesions are itchy. Wear clean clothes and maintain good personal hygiene.
If your symptoms persist it would be best to consult a skin specialist because nothing can be said with surety without a proper clinical examination.
Let us know about how you are doing and if you have any other doubts.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.